contact@ijirct.org      

Published In

Volume 2 Issue 3
December-2016

 

Paper Id

IJIRCT1601023

 

Page Number

137-142

 

Authors

  1. C. Jayakumar
  2. G.Manoharan

 

Share This Article

Paper Details

Title

Delay-dependent stability criteria for delay differential systems

Abstract

This paper proposes an approach for the stability of delay di_erential systems. The key features of the approach is that to obtain generalized stability region, a parameterized model trans-formation with free weighting matrices is introduced. In fact, these techniques lead to generalized and less conservative stability condition that guarantee the wide stability region. The proposed stability conditions are demonstrated with numerical examples. Comparisons with other stability conditions in the literature shows the derived conditions are the more powerful ones to guarantee the widest stability region.

Key Words

Delay differential Systems, Global asymptotic stability; Time-varying delays; Linear matrix inequality; Neural networks.

Click here for Article Preview

 

. . .

Citation

C. Jayakumar, G.Manoharan, "Delay-dependent stability criteria for delay differential systems", IJIRCT, Volume 2, Issue 3, Pages 137-142, December-2016, https://www.ijirct.org/viewPaper.php?paperId=IJIRCT1601023

Download Paper

 

Print This Page

 

Download Counter

46